# SDR HALA2020092903137

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK.  SM S/C AROUND STA 974 AND LONG 30 (M).  REMOVED CORROSION, PER B717SRM 51-10-04-OG-O.  FOUND TO BE BEYOND LIMITS, PER SRM 53-00-090-1A 0 FIG 103 M66 SUBMITTED.  PENDING INSTALLATION OF FASTENERS TREAT PRIME AND PAINT POST REPAIR.  INSTALLED LOCK FASTENERS, PER B717SRM 51-41-05-OG-O.  INSTALLED RIVETS, PER B717SRM 51-41-02-OG-O.  TREATED PRIMED AND PAINTED AREA, PER B717 SRM 51-22-01-OG-O.     BLEND OF FRAME AT STA 974 LONGERON DUE TO CORROSION (E105-492092-PERM).
